# SDR SWIA202264555

- Difficulty date: February 1, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N167SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000616
- Aircraft time: 14,008 hours, 7,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WET AREA R/H BEAM BETWEEN FR86-87 IN 2 LOCATIONS AS MARKED.   (C CHECK RO 2/20/2022)    / REMOVED AND REPLACED R/H BEAM AT FR85 - FR88 REF SRM 51-40-08
